Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1978, Volume 242, Number 2, Pages 316–319 (Mi dan41984)  

MATHEMATICAL PHYSICS

A property of asymptotic commutativity in statistical mechanics

A. M. Kurbatovab, D. P. Sankovichab

a Lomonosov Moscow State University
b V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (343 kB)

Bibliographic databases:
UDC: 536.42
Presented: М. А. Лаврентьев
Received: 14.04.1978

Citation: A. M. Kurbatov, D. P. Sankovich, “A property of asymptotic commutativity in statistical mechanics”, Dokl. Akad. Nauk SSSR, 242:2 (1978), 316–319

Citation in format AMSBIB
\Bibitem{KurSan78}
\by A.~M.~Kurbatov, D.~P.~Sankovich
\paper A property of asymptotic commutativity in statistical mechanics
\jour Dokl. Akad. Nauk SSSR
\yr 1978
\vol 242
\issue 2
\pages 316--319
\mathnet{http://mi.mathnet.ru/dan41984}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0512778}


Linking options:
  • http://mi.mathnet.ru/eng/dan41984
  • http://mi.mathnet.ru/eng/dan/v242/i2/p316

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:29

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021